MathSciNet Relay Station
MathSciNet bibliographic data
MR34758 (11,638k) 09.1X
Perlis, Sam; Walker, Gordon L. Abelian group algebras of finite order. Trans. Amer. Math. Soc. 68, (1950). 420–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement